< Terug naar vorige pagina

Publicatie

Solution by step functions of a minimum problem in L-2[0,1], using generalized h- and g-indices

Tijdschriftbijdrage - Tijdschriftartikel

In this article we solve a minimum problem involving step functions. The solution of this problem leads to an investigation into generalized h- and g-indices. This minimum problem and the related generalized h- and g-indices are studied in a general context of decreasing differentiable functions as well as in the specific case of Lotkaian informetrics. The study illustrates the use of h-and g-indices and their generalizations in a context which bears no relation to the research evaluation context in which these indices were originally introduced.
Tijdschrift: Journal of Informetrics
ISSN: 1751-1577
Issue: 3
Volume: 13
Pagina's: 785 - 792
Jaar van publicatie:2019
Trefwoorden:Decreasing differentiable functions, Generalized h-indices, Generalized g-indices, Lotkaianinformetrics, Powerlaws, Stepfunctions
BOF-keylabel:ja
IOF-keylabel:ja
BOF-publication weight:6
CSS-citation score:2
Authors from:Higher Education
Toegankelijkheid:Closed